MathSciNet Relay Station
MathSciNet bibliographic data
MR2550161 (2010k:05082) 05C15 (05C10)
Cautis, Sabin; Jackson, David M. On Tutte's chromatic invariant. Trans. Amer. Math. Soc. 362 (2010), no. 1, 491–507.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement